# SDR MALA060080

- Difficulty date: February 16, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 20,800 hours, 23,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fusleage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW A/C STRUCK BY LIGHTNING.  THE STRIKE APPEARED TO HIT NEAR CAPTAIN'S SIDE AROUND PITOT TUBE AREA.  ALL INSTRUMENTS FINE.  AIR RETURNED TO DTW.  COMPLETED LIGHTNING STRIKE INSPECTION PER JC 055-303.  ALL CHECKS GOOD.
